Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am having incresed frequency of urination, would you please let me know the reason & its solution ?

I am having incresed frequency of urination..when i met a doctor he said...i am having BPH..i dont know what it is this prostate gland..some one pls give me some suggestions.
Asked On : Thu, 24 Sep 2009
Answers:  4 Views:  802
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hey my doc has written some test the one which i remember is ..PSA..To rule out cancer as a cause of urinary symptoms, your doctor may recommend a PSA blood test. PSA, a protein produced by prostate cells, is frequently present at elevated levels in the blood of men who have prostate cancer...MINE WAS NEGATIVE..
Answered: Mon, 12 Oct 2009
  User's Response
My father also had his prostate enlarged. He used to go to pass urine several times in a day and also at night. GHe saw a urologist and the scan showed that his prostate was enlarged. Our family doctor advised to check with urologist. Urologist gave some tablets which helped him to control this. Now he is fine
Answered: Wed, 14 Oct 2009
  User's Response
is this BPH normal...??i am very scared cos one of my friend got prostrate i am very scared about this pls help me..
Answered: Mon, 12 Oct 2009
  Anonymous's Response

Prostate gland is one which is present only in males, if it enlarges it can result in BPH. it enlarges in old age people, its secretions are use full for sperm production.

Answered: Sun, 27 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor